# SDR WX0A2017013073224

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 57,837 hours, 50,518 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulty
- Location: Antiskid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO "WHEEL NOT TURNING" LIGHT. R&R NR 3 ANTISKID TRANSDUCER.
